# SDR IPXA2025081788804

- Difficulty date: July 30, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N606UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64253
- Aircraft time: 30,484 hours, 4,438 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148U390448
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  STRINGER CRACKED, AFT SIDE OF BS 2360 S-7R.  REPAIR DAMAGE AREA I.A.W SRM 53-80-03-2R-3 REV.46/TR:53-153 AND EGAT WORK SHEET 50594 AND EO-94714-REQ1 REV.1 AND EGAT EI F2025A53M-1833, REV.0. 2. JOB COMPLETED.
